# SDR USAASB00104

- Difficulty date: April 5, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Panel
- Part number: 7110025
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

IPT - FLT 296 - EN ROUTE FROM LGA-CMH, AT APPROXIMATELY FL270, THE ALTITUDE WARNING HORN SOUNDED.  CABIN ALTITUDE WAS APPROXIMATELY 13-14K.  CREW ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDURES AND DESCENDED TO FL100.  FLIGHT DIVERTED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE PERFORMED FUNCTIONAL CHECK OF PRESSURIZATION SYSTEM PER MM 21-31-00.  REMOVED AND REPLACED CABIN PRESSURIZATION SELECTOR PANEL AS PRECAUTIONARY.  OPERATIONAL CHECK NORMAL.  (M)
